# SDR UIEA2014060900228

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,086 hours, 829 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON AFT FAIRING LOWER & FRAME FOUND CRACKED.  THE DAMAGED PORTION TRIMMED OUT IAW RT 54-53-10569 REV A HFEC INSPECTION CUT OUT & NO CRACK FOUND IAW NTM PT6 51-00-01.  REPAIR PARTS INSTALLED IAW RI 54-53-10569 REV A.
